# SDR SWIA20250306112

- Difficulty date: January 12, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER WEB AT FS 280.00 HAS CORROSION TRANS 29463613     (C-CHECK RO 3/5/2025)    REPAIRED RH WEB AT FS 280.00 REF CRJ700 SRM  53-11-10-201-004-A01 COMPLIED WITH TASK CARD 51-900-1002-SKY SEE CONTINUE CARD FOR MORE DETAILS
